# SDR AALA201609149031

- Difficulty date: August 7, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5347557258
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON AFT CARGO COMPARTMENT THRESHOLD SHEET BETWEEN FRAME 52A AND FRAME 56 AT STR 38R.  REPLACED THRESHOLD SHEET IAW SRM A320 51-42-11 AND DWG D53475500.
